Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Used septocaine. Sparks burnt tongue. Why is tongue raw with punctured lips?

I went to the dentist today. She stated she used septocaine. While giving administering the septocaine, sparks were shocking me and burning my tongue . After the septocaine wore out, my tongue is raw and there are puncture marks on my lips . Are there chemicals in spectocaine which could possibly have similar signs affects?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist, Prosthodontics 's  Response
Septocaine is a local anesthetic which usually does not have any side effects until one is specifically allergic to it, which is a rare occurence. while giving any local anesthetic there is a burning senstation in the area where the material is getting deposited, which is normal. If your dental procedure took a long time then the cracking of lips and raw tongue maybe due to cnstantly keeping your mouth open. lips get dry and crack when the mouth is open for a long time, applying any good lip balm should solve the problem. if the discomfort persists or increases, i would strongly recommend that you consult your dentist.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor